| Catalog Number |
5954790 |
| Medical Device Problem Codes |
Defective Device (2588); Patient Device Interaction Problem (4001); Migration (4003)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Unspecified Infection (1930); Nerve Damage (1979); Seroma (2069); Hernia (2240); Insufficient Information (4580)
Type of Reportable Event
Death
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventralight st on (b)(6) 2015.As reported, the plaintiff is making a claim for an adverse patient outcome against the ventralight st.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device and wrongful death of the patient.It is also alleged that the plaintiff experienced emotional distress and the device was defective.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including subsequent surgical intervention and death.No medical records, autopsy report, or death certificate have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Should additional information be provided, a supplemental emdr will be submitted.Not returned.
Event or Problem Description
Attorney alleges that the patient underwent surgery for implant of an unspecified bard/davol ventralight st on (b)(6) 2015.As reported, the plaintiff is making a claim for an adverse patient outcome against the ventralight st.Attorney alleges that the patient had subsequent surgical intervention due to the hernia mesh device and wrongful death of the patient.It is also alleged that the plaintiff experienced emotional distress and the device was defective.Addendum per additional information provided: on (b)(6) 2015 - patient was diagnosed with recurrent incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh.Per operative notes, ¿the hernia sac was dissected.Ventralight st mesh was placed and secure it with suture.¿ attorneys alleged patients had abscess, adhesion, hernia recurrence, infection, seroma, nerve damage, pain, mesh migration, vomited up part of the mesh.
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including subsequent surgical intervention and death.No medical records, autopsy report, or death certificate have been provided.No lot number has been provided; therefore, a review of the manufacturing records is not possible.Addendum: this supplemental emdr is submitted to document additional information provided.Root cause is inconclusive, no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2015) is considered to be a best estimate.Updated fields: a2, b4, b5, b7, d3, d4 (product catalog no., udi no., corporate lot.No., expiry date), g3, g6, h2, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned.